# SDR SWIA200414146

- Difficulty date: October 5, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 24,937 hours, 32,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT FRAME 38 ON RIGHT SIDE.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED INTERCOSTAL IAW SRM 51-25-00, 51-40-02, AND 51-40-05.
